Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 42 found articles
 
 
  Breakage probability of irregularly shaped particles
 
 
Title: Breakage probability of irregularly shaped particles
Author: Aman, Sergej
Tomas, Jürgen
Kalman, Haim
Appeared in: Chemical engineering science
Paging: Volume 65 (2010) nr. 5 pages 10 p.
Year: 2010
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands